Post Peel Hyperpigmentation - Texas City, TX

I had a TCA peel 1 month ago and now i noticed...

i had a TCA peel 1 month ago and now i noticed that the color of my skin had changed. The outer part of the peeling area turned darker than the rest of my body. While the inner part of the peeling area is a bit redness with light brown spot.I have consulted to my doctor and he gave me hydroquinone 4% to treat the discoloration. I just started using it for 3 days and still waiting for the results. I felt very scared that this hyperpigmentation will be permanent. Is anyone had suffered the same case as me before? Can anyone tell me is post peel hyperpigmentation can be cured? if yes, how long will it take to recover?


i felt so depressed now, regret of doing this peel.. i hope that someone can answer me. your response is ver much appreciated. Thank you.

Here is the picture. (After applying the HQ). The...

Here is the picture. (After applying the HQ). The outer area is still darker(but lighter than before)and the inner part is lighter. Is this so called 'hypo-pigmentation'? Can it be healed?
The black oval shape is my birthmark.My doctor stop using tca peel but continue using medlite C6 laser treatment. Yet, i'm still waiting for the results. Hope that my birthmark will fade away soon.
Was this review helpful? 1 other found this helpful

Comments (4)

Post facial peel hyperpigmentation can be controlled and reversed. I would recommend Melarase creams for at least three months. Ironically, I would also recommend a MelaPeel to correct the facial peel hyperpigmentation. The MelaPeel works to target the pigment cell and reduce melanin deposition.
  • Reply

I'm so sorry to hear how down you are feeling. :(

Here are some Q&A's that might help answer your question:

How Long Before Chemical Peel Scars, Hyperpigmentation Clears?

Is Hyperpigmentation After Chemical Peel Common?

Is Hyperpigmentation Due to Chemical Peel Permanent?

Please keep us updated on how you are doing, ok?

  • Reply
I'm trying to upload the photo but looks like the system has some problem of adding photos here..
  • Reply

Oh no! I'll send you a private message so we can figure out what was wrong and get your pictures posted.

  • Reply